# SDR SCNA20171111275

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RAIL TRACK CORRODED AROUND SEVERAL FASTENER HOLES FROM STA 795-STA 807 RBL 13. BLENDED CORROSION AND FOUND TO BE 100% MAL. LOSS. AFT CARGO FLOOR SUPPORT RAIL TRACK. REPAIRED.
